# SDR ASAA2019041729367

- Difficulty date: April 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,287 hours, 27,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750126
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT CARGO TRACK HAVE SMALL CRACKS ON RADIUS AT STA 727E AND 767. GROUNDED - YES. REPAIRED AFT PIT RT CARGO TRACK RBL 13.84 BETWEEN 727D AND STA 787 IAW EA NO 700-53EA-21599.
